Alert archive / South Dakota / Tornado Warnings in 2006
Tornado Warning 5, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at May 28, 2006, 11:22 PM CDT for Hand County, McPherson County, Stanley County, South Dakota. It was in force for 88 days. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2006, 11:22 PM CDT (04:22 UTC)
- Expired
- Aug 24, 2006, 6:30 PM CDT
- In force
- 88 days
- Issued by
- NWS Aberdeen, SD
- Area
- Counties, with a storm outline in the text
Counties Hand County, SD, McPherson County, SD, Stanley County, SD
The radar
The Aberdeen radar (KABR), 62 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 9:15 PM CDT | HAIL 1 | 13 Nw Leola, SD | ALSO RECORDED 2.20 INCHES OF RAIN. |
| Aug 9, 9:40 PM CDT | HAIL 1 | Leola, SD | |
| Aug 9, 10:00 PM CDT | HAIL 0.75 | 2 S Leola, SD | |
| Aug 16, 7:29 PM CDT | HAIL 1.75 | 8 E Long Lake, SD | |
| Aug 22, 10:40 PM CDT | HAIL 0.75 | 7 E Long Lake, SD | |
| Aug 22, 11:25 PM CDT | HAIL 1 | 1 N Leola, SD | HAILED FOR 1/2 HOUR. HAIL 4 INCHES DEEP ON PORCH. DENTED TRUCK ROOF. |
| Aug 24, 6:30 PM CDT | HAIL 0.75 | 5 Sw Leola, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 6:10 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| May 28, 10:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 4.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1280 J/kg
- Mixed-layer CIN
- -340 J/kg
- Mixed-layer LCL
- 1536 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KABR 290424
TORABR
SDC117-290445-
/O.NEW.KABR.TO.W.0005.060529T0422Z-060529T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1022 PM MDT SUN MAY 28 2006
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* TORNADO WARNING FOR...
STANLEY COUNTY IN CENTRAL SOUTH DAKOTA...
* UNTIL 1045 PM MDT(1145 PM CDT)
* AT 1021 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WENDTE...
MOVING NORTH AT 50 MPH.
* THE TORNADO WILL BE NEAR...
FORT PIERRE AROUND 1040 PM MDT...
WEST SHORE REC AREA AROUND 1045 PM MDT...
STRAIGHT LINE WINDS IN EXCESS OF 70 MPH ARE POSSIBLE WITH THIS
STORM. CAMPERS SHOULD ABANDON THEIR CAMPSITES FOR A STURDY STORM
SHELTER.
THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO TAKE SHELTER NOW
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
MONDAY MORNING(100 AM CDT MONDAY MORNING) FOR NORTH CENTRAL SOUTH
DAKOTA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400
AM MDT MONDAY MORNING(500 AM CDT MONDAY MORNING) FOR NORTHEASTERN
SOUTH DAKOTA.
LAT...LON 4417 10078 4417 10049 4435 10036 4446 10044
4446 10061
$$7 follow-up statements
000
WWUS53 KABR 290450
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1150 PM CDT SUN MAY 28 2006
SDC117-290500-
/O.EXP.KABR.TO.W.0005.000000T0000Z-060529T0445Z/
STANLEY SD-
1050 PM MDT SUN MAY 28 2006
...THE TORNADO WARNING FOR STANLEY COUNTY HAS BEEN ALLOWED TO
EXPIRE...
AT 1046 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
MONDAY MORNING(100 AM CDT MONDAY MORNING) FOR NORTH CENTRAL SOUTH
DAKOTA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400
AM MDT MONDAY MORNING(500 AM CDT MONDAY MORNING) FOR NORTHEASTERN
SOUTH DAKOTA.
LAT...LON 4417 10078 4417 10049 4435 10036 4446 10044
4446 10061
$$
HARDING000 WFUS53 KABR 100210 TORABR SDC089-100245- /O.NEW.KABR.TO.W.0005.060810T0210Z-060810T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 910 PM CDT WED AUG 9 2006 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * TORNADO WARNING FOR... MCPHERSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA... * UNTIL 945 PM CDT * AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES NORTHWEST OF LEOLA...MOVING SOUTH AT 30 MPH. * THE TORNADO WILL BE NEAR... LEOLA AROUND 930 PM CDT... THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO TAKE SHELTER NOW REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN ABERDEEN. LAT...LON 4594 9897 4593 9919 4561 9914 4563 9886 $$ TDK
000 WWUS53 KABR 100220 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 921 PM CDT WED AUG 9 2006 SDC089-100245- /O.CON.KABR.TO.W.0005.000000T0000Z-060810T0245Z/ MCPHERSON SD- 921 PM CDT WED AUG 9 2006 ...A TORNADO WARNING CONTINUES FOR MCPHERSON COUNTY UNTIL 945 PM CDT... AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 9 MILES NORTHWEST OF LEOLA...OR 27 MILES NORTH OF IPSWICH...MOVING SOUTHEAST AT 20 MPH. THE TORNADO WILL BE NEAR... LEOLA BY 940 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR NORTH CENTRAL SOUTH DAKOTA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR CENTRAL SOUTH DAKOTA. LAT...LON 4592 9890 4592 9911 4566 9908 4568 9881 $$ TDK
000 WWUS53 KABR 100231 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 931 PM CDT WED AUG 9 2006 SDC089-100245- /O.CON.KABR.TO.W.0005.000000T0000Z-060810T0245Z/ MCPHERSON SD- 931 PM CDT WED AUG 9 2006 ...A TORNADO WARNING CONTINUES FOR MCPHERSON COUNTY UNTIL 945 PM CDT... AT 927 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED NEAR LEOLA...OR 23 MILES NORTH OF IPSWICH...MOVING SOUTHEAST AT 25 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR NORTH CENTRAL SOUTH DAKOTA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR CENTRAL SOUTH DAKOTA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA. LAT...LON 4581 9887 4574 9907 4563 9901 4569 9879 $$ PARKIN
000 WFUS53 KABR 242234 TORABR SDC059-242330- /O.NEW.KABR.TO.W.0005.060824T2234Z-060824T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 534 PM CDT THU AUG 24 2006 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * TORNADO WARNING FOR... HAND COUNTY IN CENTRAL SOUTH DAKOTA... * UNTIL 630 PM CDT * AT 529 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO 14 MILES NORTHWEST OF REE HEIGHTS...MOVING SOUTHEAST AT 35 MPH. * THE TORNADO WILL BE NEAR... REE HEIGHTS AROUND 550 PM CDT... MILLER AND SAINT LAWRENCE AROUND 605 PM CDT... VAYLAND AROUND 620 PM CDT... THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO TAKE SHELTER NOW REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN ABERDEEN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA. LAT...LON 4482 9931 4452 9929 4430 9872 4457 9872 $$ DORN
000 WWUS53 KABR 242301 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 600 PM CDT THU AUG 24 2006 SDC059-242330- /O.CON.KABR.TO.W.0005.000000T0000Z-060824T2330Z/ HAND SD- 600 PM CDT THU AUG 24 2006 ...A TORNADO WARNING CONTINUES FOR HAND COUNTY UNTIL 630 PM CDT... AT 559 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED 8 MILES NORTHWEST OF MILLER...MOVING SOUTHEAST AT 25 MPH. THE TORNADO WILL BE NEAR... MILLER BY 615 PM CDT SAINT LAWRENCE BY 620 PM CDT VAYLAND BY 630 PM CDT LAW ENFORCEMENT HAS REPORTED FUNNEL CLOUDS WITH THIS STORM. TAKE SHELTER IMMEDIATELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR NORTHEAST SOUTH DAKOTA. LAT...LON 4470 9915 4450 9918 4433 9873 4457 9872 $$ DORN
000
WWUS53 KABR 242317
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
616 PM CDT THU AUG 24 2006
SDC059-242330-
/O.CON.KABR.TO.W.0005.000000T0000Z-060824T2330Z/
HAND SD-
616 PM CDT THU AUG 24 2006
...A TORNADO WARNING CONTINUES FOR HAND COUNTY UNTIL 630 PM CDT...
AT 614 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO 1 MILE
SOUTH OF MILLER. THIS TORNADO IS MOVING SOUTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
VAYLAND BY 625 PM CDT
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA. A TORNADO
WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR
NORTHEAST SOUTH DAKOTA.
LAT...LON 4465 9902 4445 9905 4435 9894 4429 9872
4461 9872
$$
DORNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at May 28, 3:50 PM CDT, 7 hours 32 minutes earlier.
Area forecast discussion, May 28, 3:50 PM CDT, 7 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 350 PM CDT SUN MAY 28 2006 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT STRONG COLD FRONTAL BOUNDARY HAS MOVED INTO NORTHEAST SD LATE THIS AFTERNOON AND WILL STALL OUT BY THIS EVENING. WARM CAP ALOFT HAS BEEN HOLDING OFF ANY CONVECTION FIRING ALONG IT BUT THAT WILL CHANGE. WATER VAPOR LOOP AND MODELS SHOW A SHORT WAVE/JET STREAK LIFTING NORTHEAST ACROSS THE REGION TONIGHT AND EARLY MONDAY. AS THIS OCCURS...THE LLJ WILL BE INCREASING THIS EVENING AND INTERSECTING THE FRONTAL BOUNDARY. WITH PLENTY OF CAPE ALONG WITH DECENT WIND SHEAR...EXPECT TSRAS TO DEVELOP ALONG AND NORTH OF THE SURFACE BOUNDARY THIS EVENING AND SPREAD NORTHEAST THROUGH THE NIGHT. COULD SEE SOME SEVERE STORMS. THUS...HAVE A PRETTY GOOD POP ACROSS THE CWA FOR TONIGHT AND MAINLY AFTER MIDNIGHT. THE FRONT WILL THEN PUSH ALL THE WAY THROUGH THE CWA AS THE SHORT WAVE/JET STREAK MOVE BY BRINGING COOLER AND DRIER AIR TO ALL OF THE CWA ON MONDAY. THE MODELS INDICATE SURFACE HIGH PRESSURE SHOULD REMAIN OVER THE CWA THROUGH THE REST OF THE SHORT TERM WITH HIGHS MAINLY IN THE 70S WITH GENERALLY WEST WINDS DURING THE DAY AND LIGHT WINDS AT NIGHT. THE MODELS STILL INDICATE A SHORT WAVE COMING OVER THE AREA EITHER TUESDAY AFTERNOON AND NIGHT OR WEDNESDAY AFTERNOON AND NIGHT. JUST PUT IN A SLIGHT CHANCE POP FOR TUESDAY AFTERNOON AND NIGHT FOR NOW. .LONG TERM...THURSDAY THROUGH SUNDAY MODELS STILL SHOWING UNCERTAINTY IN THE EXTENDED IN REGARDS TO PATTERN EVOLUTION AND STRENGTH/TIMING OF A COUPLE SHORTWAVES THAT MOVE THROUGH THE NORTHERN PLAINS. HAVE MADE LITTLE CHANGES TO THE FORECAST WITH THE EXCEPTION OF RAISING MAX TEMPS A FEW DEGREES TOWARDS THE END OF THE PERIOD. AT THE START OF THE PERIOD MODELS SHOW A SYSTEM DEPARTING TO THE EAST AS UPPER LEVEL RIDGING BUILDS IN FOR FRIDAY. TIMING OF THIS FEATURE STILL IN QUESTION AND IF MODELS SLOW THIS FEATURE DOWN PRECIP MAY NEED TO BE ADDED FOR THURSDAY BUT FOR NOW HAVE LEFT DRY. ANOTHER SYSTEM LOOKS TO MOVE INTO THE AREA FOR THE FRIDAY NIGHT INTO SATURDAY RANGE BUT WILL AWAIT FURTHER CONFIDENCE IN MODELS RUNS BEFORE ADDING PRECIP. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && MOHR/TARVER
Hazardous weather outlook, May 28, 8:00 AM CDT, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 800 AM CDT SUN MAY 28 2006 MNZ039-046-SDZ006>008-011-018>023-291300- TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- 800 AM CDT SUN MAY 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL SYSTEM WILL TRAVEL THROUGH THE NORTHERN PLAINS TODAY INTO TONIGHT...WITH AN ASSOCIATED COLD FRONT SLIDING INTO EASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA THIS EVENING. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THIS FRONT THIS EVENING INTO LATE TONIGHT. SEVERE STORMS WILL BE POSSIBLE THIS EVENING INTO TONIGHT...WITH ANY THUNDERSTORM DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREAT...WITH AN ISOLATED TORNADO POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OR LATE TONIGHT. SDZ003>005-009-010-015>017-033>037-045-048-051-291300- CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 800 AM CDT SUN MAY 28 2006 /700 AM MDT SUN MAY 28 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL SYSTEM WILL TRAVEL THROUGH THE NORTHERN PLAINS TODAY INTO TONIGHT...WITH AN ASSOCIATED COLD FRONT SLIDING INTO CENTRAL AND NORTH CENTRAL SOUTH DAKOTA THIS AFTERNOON INTO THE EVENING. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THIS FRONT THIS AFTERNOON INTO TONIGHT. SEVERE STORMS WILL BE POSSIBLE...WITH ANY THUNDERSTORM DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREAT...WITH AN ISOLATED TORNADO POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR TONIGHT.
In the hours before
Local storm report, May 28, 11:03 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1103 PM CDT SUN MAY 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL OKATON 43.89N 100.89W
05/28/2006 M1.00 INCH JONES SD COUNTY OFFICIAL
&&
SDOERIThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 10:43 PM CDT | Tornado Warning | ABR | Hand, Hyde, Jones | 88 days |
| May 28, 11:38 PM CDT | Severe Thunderstorm Warning | ABR | Jones | 52 min |
| May 28, 11:40 PM CDT | Tornado Warning | ABR | Corson, Edmunds, Hughes, McPherson, Stanley, Sully | 88 days |
| May 29, 12:04 AM CDT | Severe Thunderstorm Warning | ABR | Lyman | 41 min |
| May 29, 12:09 AM CDT | Tornado Warning | ABR | Hand, Sully | 88 days |
| May 29, 12:26 AM CDT | Severe Thunderstorm Warning | ABR | Hughes, Stanley | 34 min |
| May 29, 12:27 AM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hyde, Potter | 33 min |
| May 29, 12:58 AM CDT | Severe Thunderstorm Warning | ABR | Hand, Hyde | 47 min |
| May 29, 1:30 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, McPherson | 45 min |
| May 29, 2:59 AM CDT | Severe Thunderstorm Warning | ABR | Codington, Day, Grant, Roberts | 31 min |
Nearby
Tornado Warnings in South Dakota, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.